← Return to Tips on minimizing withdrawal symptoms from Effexor (aka Venlafaxine)

Discussion
Comment receiving replies
@texasduchess

@mdw123 I KNOW I had/have withdrawal effects from Effexor. I tapered off very slowly over two months from only 25mg. I didn't have any problems UNTIL 6.5 weeks after the last dose. Insomnia, shakes, dizziness, anxiety, fear, crying jags, despondency and akathisia all occurred. I wasn't ever taking Effexor for emotional/mental issues–I was taking it because it controlled hot flashes. I do not believe in that 6.5 weeks, I developed a mental condition; I believe my body could no longer find any of the drug in my fat stores (I was on it for 18 years) and these were withdrawal symptoms.

Jump to this post


Replies to "@mdw123 I KNOW I had/have withdrawal effects from Effexor. I tapered off very slowly over two..."

@texasduchess what is your plan now? I'm curious as to how you're planning to get off because I'm in the same boat with Effexor IR.

  Request Appointment